# SDR RAIA00704028

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 19,255 hours, 18,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3551 - PIT - PACK 1 & PACK 2 OVERLOAD IN FLIGHT, COULD NOT RESET.  MAINTENANCE OPS CHECK PACK 1 SYSTEM OPS CHECK GOOD.  DEFERRED PACK 2 SYSTEM PER MEL.
